You are required to read and agree to the below before accessing a full-text version of an article in the IDE article repository.

The full-text document you are about to access is subject to national and international copyright laws. In most cases (but not necessarily all) the consequence is that personal use is allowed given that the copyright owner is duly acknowledged and respected. All other use (typically) require an explicit permission (often in writing) by the copyright owner.

For the reports in this repository we specifically note that

  • the use of articles under IEEE copyright is governed by the IEEE copyright policy (available at
  • the use of articles under ACM copyright is governed by the ACM copyright policy (available at
  • technical reports and other articles issued by M‰lardalen University is free for personal use. For other use, the explicit consent of the authors is required
  • in other cases, please contact the copyright owner for detailed information

By accepting I agree to acknowledge and respect the rights of the copyright owner of the document I am about to access.

If you are in doubt, feel free to contact

On the global solution of a fuzzy linear system



Tofigh Allahviranloo , Arjan Skuka , Sahar Tahvili

Publication Type:

Journal article


Journal of Fuzzy Set Valued Analysis




The global solution of a fuzzy linear system contains the crisp vector solution of a real linear system. So discussion about the global solution of a n × n fuzzy linear system Ax˜ = b˜ with a fuzzy number vector b in the right hand side and crisp a coefficient matrix A is considered. The advantage of the paper is developing a new algorithm to find the solution of such system by considering a global solution based upon the concept of a convex fuzzy numbers. At first the existence and uniqueness of the solution are introduced and then the related theorems and properties about the solution are proved in details. Finally the method is illustrated by solving some numerical examples.


author = {Tofigh Allahviranloo and Arjan Skuka and Sahar Tahvili},
title = {On the global solution of a fuzzy linear system},
volume = {14},
pages = {1--8},
month = {March},
year = {2014},
journal = {Journal of Fuzzy Set Valued Analysis},
url = {}